Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 29, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at May 25, 2013, 9:33 PM CDT for Sioux County, North Dakota. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2013, 9:33 PM CDT (02:33 UTC)
- Expired
- May 25, 2013, 10:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Sioux County, ND
The radar
The Bismarck radar (KBIS), 89 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 2:52 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.6 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 946 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
012
WUUS53 KBIS 260233
SVRBIS
NDC085-260330-
/O.NEW.KBIS.SV.W.0029.130526T0233Z-130526T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
933 PM CDT SAT MAY 25 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 1030 PM CDT
* AT 927 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED ON THE NORTH
DAKOTA SOUTH DAKOTA BORDER 5 MILES SELFRIDGE...AND MOVING EAST
AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN SIOUX COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM.
&&
LAT...LON 4593 10097 4598 10098 4610 10063 4594 10051
4593 10053
TIME...MOT...LOC 0231Z 264DEG 21KT 4597 10084
HAIL...1.25IN
WIND...60MPH
$$
JP MARTIN/HUBER3 follow-up statements
891
WWUS53 KBIS 260252
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
952 PM CDT SAT MAY 25 2013
NDC085-260330-
/O.CON.KBIS.SV.W.0029.000000T0000Z-130526T0330Z/
SIOUX ND-
952 PM CDT SAT MAY 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SIOUX COUNTY UNTIL 1030 PM CDT...
AT 945 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF SELFRIDGE...AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STANDING ROCK NATION WITHIN 5 MILES OF THE NORTH DAKOTA SOUTH
DAKOTA BORDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
VERY HEAVY RAIN IS OCCURRING WITH THIS STORM.
&&
LAT...LON 4594 10094 4600 10089 4606 10062 4594 10051
4593 10053
TIME...MOT...LOC 0249Z 265DEG 16KT 4597 10078
HAIL...1.00IN
WIND...60MPH
$$
TARDIF-HUBER/JP MARTIN151
WWUS53 KBIS 260318
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1018 PM CDT SAT MAY 25 2013
NDC085-260330-
/O.CON.KBIS.SV.W.0029.000000T0000Z-130526T0330Z/
SIOUX ND-
1018 PM CDT SAT MAY 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SIOUX COUNTY UNTIL 1030 PM CDT...
AT 1013 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF SELFRIDGE...AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STANDING ROCK NATION WITHIN 5 MILES OF THE SOUTH DAKOTA BORDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. THE STORMS WERE SLOW MOVING AND LIKELY PRODUCING HEAVY
RAIN. IF YOU COME TO AN AREA WHERE WATER IS ON THE ROAD...GO A
DIFFERENT WAY. DO NOT DRIVE INTO THE WATER.
&&
LAT...LON 4594 10088 4602 10082 4606 10062 4594 10051
4593 10053
TIME...MOT...LOC 0315Z 265DEG 16KT 4597 10070
HAIL...1.00IN
WIND...60MPH
$$
JP MARTIN706
WWUS53 KBIS 260331
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1031 PM CDT SAT MAY 25 2013
NDC085-260340-
/O.EXP.KBIS.SV.W.0029.000000T0000Z-130526T0330Z/
SIOUX ND-
1031 PM CDT SAT MAY 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SIOUX COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. HOWEVER SMALL HAIL...GUSTY WINDS UP TO 40 MPH AND HEAVY RAIN
WILL STILL OCCUR WITH THIS THUNDERSTORM AS IT MOVES EAST ALONG THE
NORTH DAKOTA SOUTH DAKOTA BORDER SOUTH OF FORT YATES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT.
LAT...LON 4594 10088 4602 10082 4606 10062 4594 10051
4593 10053
TIME...MOT...LOC 0330Z 265DEG 16KT 4598 10060
$$
MARTIN/TARDIF-HUBERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:36 PM CDT, 57 minutes earlier.
Area forecast discussion, May 25, 8:36 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 836 PM CDT SAT MAY 25 2013 .UPDATE... ISSUED AT 833 PM CDT SAT MAY 25 2013 UPDATE TO EXTEND TORNADO WATCH INTO BURLEIGH AND EMMONS COUNTY. SEVERE THREAT NOW EXTENDS EAST OF MISSOURI RIVER THROUGH LATE EVENING...WITH ISOLD DAMAGING WIND GUSTS AND LARGE HAIL THE MAIN THREATS. THE FOCUS FOR THUNDERSTORMS AND LOCALLY HEAVY RAIN LATE TONIGHT APPEARS TO BE FOCUSED ON THE FAR NORTHWEST COUNTIES. UPDATE ISSUED AT 705 PM CDT SAT MAY 25 2013 TORNADO WATCH 217 REMAINS IN EFFECT UNTIL 10 PM MDT /11 PM CDT/ ACROSS SOUTHWESTERN ND. SEVERAL SEVERE THUNDERSTORM WARNINGS HAVE BEEN ISSUED IN THE WATCH AREA...THOUGH NO TORNADO WARNINGS YET. WITH REGARD TO THE UPDATE...MAINLY NUDGED CURRENT FORECAST TOWARD OBSERVATIONS WITH NO CHANGES MADE TO POPS...WITH SHOWERS AND THUNDERSTORMS CONTINUING TO PUSH EASTWARD. MODELS HAVE HAD DIFFICULTY KEYING IN ON CONVECTIVE AREAS...MISSING EARLY MORNING CONVECTION IN WESTERN ND. SOME OF THOSE STORMS REACHED SEVERE CRITERIA. IN ADDITION TO CURRENT SEVERE THREAT ACROSS THE SOUTHWEST...GFS/NAM/ECMWF DO SHOW AGREEMENT WITH DISTURBANCE AFFECTING NORTHWESTERN ND LATER THIS EVENING. RADAR...SATELLITE IMAGERY AND LIGHTNING NETWORK SHOW CONVECTIVE DEVELOPMENT ACROSS PORTIONS OF NE MONTANA...WHICH WILL NEED TO BE MONITORED FOR POSSIBLE MOVEMENT INTO ND. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 232 PM CDT SAT MAY 25 2013 MAIN FORECAST PROBLEM IN THE SHORT TERM WILL BE THUNDERSTORM ACTIVITY TONIGHT THROUGH SUNDAY. CURRENT CONVECTION CONTINUES OVER WESTERN NORTH DAKOTA...NORTH OF A FRONTAL BOUNDARY IN A GOOD SHEAR ENVIRONMENT AND INCREASING MID LEVEL LAPSE RATES. THIS CONVECTION HAS BEEN STRONG TO AT TIMES MARGINALLY SEVERE THROUGH THE MORNING AND INTO THE EARLY AFTERNOON. EXPECT THIS TREND TO CONTINUE MAINLY WEST OF THE HIGHWAY 83 CORRIDOR THROUGH THE AFTERNOON AND EARLY EVENING. NEXT AREA OF CONCERN WILL BE SOUTHEAST MONTANA INTO THE WESTERN DAKOTAS LATE THIS AFTERNOON AND TONIGHT. UPPER LEVEL IMPULSE LIFTING ACROSS THE NORTHERN ROCKIES WILL ERODE CINH. THIS...COMBINED WITH DAYTIME HEATING WILL BE ENOUGH TO FIRE A FEW STORMS OVER THE HIGH PLAINS. WITH STRONG DEEP LAYER SHEAR AND A STEEP EML...SOME THUNDERSTORMS LIKELY BECOME SEVERE WITH LARGE HAIL THE MAIN THREAT. ALTHOUGH WITH A GOOD SHEAR PROFILE AND LARGE CAPE VALUES...SOME OF THE STORMS COULD PRODUCE TORNADOES. THINK THAT OVER TIME THIS EVENING...CONVECTION WILL TRANSITION FROM DISCRETE CELLS TO A AN MCS. ON SUNDAY...NOT A LOT WILL CHANGE AS QUASI-STATIONARY LOW WILL REMAIN OVER THE MONDAK REGION WITH A SOUTHWEST UPPER LEVEL FLOW. WILL ADD A MENTION OF SEVERE STORMS TO THE WEST SUNDAY AFTERNOON. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 232 PM CDT SAT MAY 25 2013 UNSETTLED WEATHER WILL CONTINUE THROUGH MOST OF THE EXTENDED PERIOD. THE UPPER LEVEL PATTERN WILL INITIALLY CONSIST OF A TROUGH ALONG THE WEST COAST AND RIDGING OVER THE GREAT LAKES REGION LEAVING THE NORTHERN PLAINS IN A SOUTHWEST FLOW. SPC CONTINUES TO HIGHLIGHT A SLIGHT RISK OF SEVERE WEATHER FOR SOUTHWESTERN ND ON MONDAY WITH THE GFS SHOWING 1000-2000 J/KG CAPE ACROSS MUCH OF THE WESTERN HALF OF ND WITH A DEEPENING SURFACE LOW APPROACHING. BY MIDWEEK GFS/ECMWF BRING THE TROUGH EASTWARD WHILE DEEPENING IT...RESULTING IN A CONTINUED CHANCE OF PRECIPITATION ACROSS ND THROUGH THE REMAINDER OF THE WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY AFTERNOON) ISSUED AT 705 PM CDT SAT MAY 25 2013 MOST THUNDERSTORM ACTIVITY CONTINUES ACROSS SOUTHWESTERN ND AT THIS TIME. OVERNIGHT...EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE AT MANY LOCATIONS...MAINLY WEST AND CENTRAL WITH CEILINGS ALSO LOWERING OVERNIGHT. EXPECT ALL TAF SITES TO BE EITHER MVFR OR IFR BY 05Z...AND FOR CONDITIONS TO WORSEN OVERNIGHT AND EARLY MORNING TOMORROW DUE TO LOW CEILINGS AND POSSIBLE LOWER VISIBILITIES DUE TO FOG. THE ASOS AT KDIK WILL REMAIN OUT OF SERVICE UNTIL TUESDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...RK SHORT TERM...TWH LONG TERM/AVIATION...JNS
Hazardous weather outlook, May 25, 3:44 PM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 344 PM CDT SAT MAY 25 2013 NDZ031>034-040>045-262045- GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN- ADAMS-SIOUX- 344 PM CDT SAT MAY 25 2013 /244 PM MDT SAT MAY 25 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 10 PM MDT SATURDAY NIGHT. PLEASE REFERENCE WWW.WEATHER.GOV/BIS FOR ADDITIONAL DETAILS. LISTEN TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR SEVERE THUNDERSTORM WARNINGS OR TORNADO WARNINGS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY WITH THE POSSIBILITY OF SEVERE WEATHER ON SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... CALL WEATHER REPORTS IN TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR USE THE TOLL FREE SPOTTER HOT LINE. NDZ004-011-012-262045- BOTTINEAU-WARD-MCHENRY- 344 PM CDT SAT MAY 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. FOG IS LIKELY TONIGHT. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE SOURIS BASIN IN WARD...BOTTINEAU AND MCHENRY COUNTIES. FOR DETAILS VISIT WWW.WEATHER.GOV/BIS. CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... CALL WEATHER REPORTS IN TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR USE THE TOLL FREE SPOTTER HOT LINE. NDZ001>003-005-009-010-013-017>023-025-035>037-046>048-050-051- 262045- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-PIERCE-MCKENZIE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER- STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 344 PM CDT SAT MAY 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE AREA. SOME STORMS COULD BE STRONG TO SEVERE. FOG IS LIKELY ACROSS MUCH OF THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... CALL WEATHER REPORTS IN TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR USE THE TOLL FREE SPOTTER HOT LINE. JNS
In the hours before
Local storm report, May 25, 7:34 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
734 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 3 ENE NORTH LEMMON 45.97N 102.11W
05/25/2013 E1.00 INCH ADAMS ND TRAINED SPOTTER
HAIL LASTED FROM 550 PM MDT TO 630 PM MDT.. HEAVY RAIN
ALSO FELL AND ACCUMULATED 1.25 INCHES IN LESS THAN 1
HOUR.
&&
KROLAKLocal storm report, May 25, 7:36 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
736 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HEAVY RAIN 1 N ST. GERTRUDE 46.29N 101.33W
05/25/2013 M1.50 INCH GRANT ND TRAINED SPOTTER
MEASURED 1.50 INCHES OF RAIN IN 40 MINUTES.
&&
KROLAKLocal storm report, May 25, 7:51 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
751 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM FLOOD 1 SE HAYNES 45.96N 102.46W
05/25/2013 ADAMS ND LAW ENFORCEMENT
PORTION OF COUNTY ROAD 10TH STREET SE WASHED OUT.
CLOSED FROM INTERSECTION WITH EAST HAYNES ROAD...SOUTH
TO THE SOUTH DAKOTA BORDER.
&&
RKSpecial weather statement, May 25, 8:33 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 833 PM CDT SAT MAY 25 2013 NDZ034-035-260230- BURLEIGH-MORTON- 833 PM CDT SAT MAY 25 2013 ...SPECIAL WEATHER STATEMENT... AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORM 10 MILES SOUTH OF BISMARCK...MOVING NORTHEAST AT 15 MPH. WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MANDAN... LINCOLN... BISMARCK... DOUBLE DITCH INDIAN VILLAGE... MENOKEN... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HEINERT
Special weather statement, May 25, 9:05 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 905 PM CDT SAT MAY 25 2013 NDZ031>035-040>046-260300- ADAMS-BILLINGS-BOWMAN-BURLEIGH-EMMONS-GOLDEN VALLEY-GRANT-HETTINGER-MORTON-SIOUX-SLOPE-STARK- 805 PM MDT SAT MAY 25 2013 ...THUNDERSTORMS WERE MOVING THROUGH SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA AT 900 PM CDT OR 800 PM MDT... ...A TORNADO WATCH IS IN EFFECT UNTIL 1100 PM CDT OR 1000 PM MDT... AT 900 PM CDT OR 800 PM MDT THUNDERSTORMS WERE SCATTERED FROM BISMARCK AND MANDAN...THROUGH LINTON...FORT YATES...AND HETTINGER... TO BOWMAN. THE STRONGEST STORMS WERE ALONG THE NORTH AND SOUTH DAKOTA BORDER. THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT OR 1000 PM MDT. STAY ALERT FOR RAPIDLY CHANGING WEATHER AND MOVE TO A SAFE PLACE IF THUNDERSTORM MOVE INTO YOUR AREA. JP MARTIN
Local storm report, May 25, 9:11 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
911 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM FLOOD 6 N SELFRIDGE 46.13N 100.92W
05/25/2013 SIOUX ND LAW ENFORCEMENT
WATER OVER A PORTION OF STATE HIGHWAY 6. ROAD IS NOT
CLOSED...BUT TRAVEL IS NOT ADVISED.
&&
RKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:32 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 43 min |
| May 25, 7:45 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 30 min |
| May 25, 7:58 PM CDT | Areal Flood Advisory | BIS | Adams, Sioux | 6 hr |
| May 25, 8:03 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 42 min |
| May 25, 8:09 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 51 min |
| May 25, 8:15 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 30 min |
| May 25, 9:16 PM CDT | Flash Flood Warning | BIS | Sioux | 6 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.